Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A geometric method in differential topology


Author: Andrew H. Wallace
Journal: Bull. Amer. Math. Soc. 68 (1962), 533-542
DOI: https://doi.org/10.1090/S0002-9904-1962-10831-3
MathSciNet review: 0142127
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. Milnor, A procedure for killing homotopy groups of differentiable manifolds, Differential Geometry, Proc. Sympos. Pure Math. Vol. 3, pp. 39-55, Amer. Math. Soc. Providence, R. I., 1961. MR 130696
  • 2. S. Smale, Poincaré conjecture in higher dimensions, Bull. Amer. Math. Soc. 66 (1960), 373-375. MR 124912
  • 3. A. H. Wallace, Modifications and cobounding manifolds, Canad. J. Math. 12 (1960), 503-528. MR 125588
  • 4. A. H. Wallace, Modifications and cobounding manifolds. II, J. Math. Mech. 10 (1961), 773-809. MR 130695
  • 5. A. H. Wallace, Modifications and cobounding manifolds. III, J. Math. Mech. 11 (1961); also IV. (to appear). MR 145537


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1962-10831-3

American Mathematical Society